# SDR MALA010178

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT PROP ANN ON OVERHEAD PANEL ILLUMINATED, RESET TWICE ON THIRD ATTEMPT THE LIGHT NO LONGER ILLUMINATED.  LT CAME ON AFTER 2 MINUTES IN FIRST TWO ATTEMPTS.  MAINTENANCE REPLACED TERMINAL END ON BRUSH BLOCK.  LANDING GEAR AMBER INTRANSIT LIGHT REMAINED ILLUMINATED WITH HANDLE UP, COMPLIED WITH ORH AND RECYCLED THE GEAR BUT LIGHT REMAINED ILLUMINATED.  CHECKED CIRCUIT BREAKERS AND ALL WERE IN.  DID NOT NOTICE PUMP RUNNING WHILE GEAR WAS UP.  MAINTENANCE INSPECTED, SUSPECT ICE AND GRIME BUILDUP IN GEAR WELL, REASON FOR INTRANSIT LIGHT.  CLEANED NOSE AND LT & RT GEAR AND GEAR WELLS.  LUBED GEAR, OPS CHECK GOOD.
